How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18462
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

What would happen if I took 200mg of aripiprazole?

Resolved Question:

What would happen if I took 200mg of aripiprazole?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

There are many possible symptoms that can occur from taking such a high dose of aripiprazole. The most common symptoms are excessive sedation, upset stomach with nausea and vomiting, and tremor. It also can cause aggression, abnormal heart rhythms, dizziness, or lightheadedness. It would be less common, but possible, for a dose of this level to cause the serious signs of overdose, such as seizures, unconsciousness, or coma. Even without these serious signs of overdose, though, any drug that causes excessive sedation can potentially be life threatening if the sedation occurs at an inopportune time, such as while driving.

If you have accidentally taken such a dose of aripiprazole, it would be recommended that you be seen by your doctor.

If I can provide any additional information or other assistance, please let me know.

Expert:  Dr. D. Love replied 1 year ago.

Or, if you are having any current symptoms, you can let me know.

Dr. D. Love and other Medical Specialists are ready to help you